# SDR AALA20120829005

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 66,062 hours, 34,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT SIGN ACROSS FROM FIRST CLASS LAVATORY.  FOUND LAMPS AT SEAT 20D DAMAGED, CREATING DEAD SHORT.  REPLACED LAMP FOR SEAT 20D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
